Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Painful breasts, bleeding. Had surgical abortion. Taken contraceptives. Suggestion?

hi dr,i had a surgical abortion on february 9th,then had intercourse after 3weeks..i took a contraceptive pill but when it was time for my menstrual flow,it didnt i tested positive after a pregnancy test..just dis monday,i took cytotec n i bled for a day and a having this severe pain in ma breast and til wondering if pregnancy is still there..for the first day,the flow was quiet heavy....please what should i do?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
thank you for your query.
PLease consult a gynecologist at the earliest.
Medical abortion pills should not be taken without medical guidance.
First, pregnancy should be confirmed by an ultrasound.
Also, it should be dated accurately in weeks.
correct doses and prescription of medicines has to be followed precisely.
A follow up visit to confirm that abortion is complete is required.
Taking pills immediately after abortion requires back up method of contraception also.
You are not supposed to be sexually active atleast for a month after an abortion.
Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor